RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 5, Pages 103–114 (Mi msb823)  

This article is cited in 14 scientific papers (total in 14 papers)

A ring of commuting differential operators of rank 2 corresponding to a curve of genus 2

A. E. Mironov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: A method for the construction of commuting ordinary differential linear operators of rank 2 corresponding to a curve of genus 2 is put forward and an example of such operators with polynomial coefficients is indicated.

DOI: https://doi.org/10.4213/sm823

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:5, 711–722

Bibliographic databases:

UDC: 517.43
MSC: 47E05
Received: 05.06.2003

Citation: A. E. Mironov, “A ring of commuting differential operators of rank 2 corresponding to a curve of genus 2”, Mat. Sb., 195:5 (2004), 103–114; Sb. Math., 195:5 (2004), 711–722

Citation in format AMSBIB
\Bibitem{Mir04}
\by A.~E.~Mironov
\paper A~ring of commuting differential operators of rank~2 corresponding to
a~curve of genus~2
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 5
\pages 103--114
\mathnet{http://mi.mathnet.ru/msb823}
\crossref{https://doi.org/10.4213/sm823}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2091641}
\zmath{https://zbmath.org/?q=an:1092.14043}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 5
\pages 711--722
\crossref{https://doi.org/10.1070/SM2004v195n05ABEH000823}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224059000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4644245703}


Linking options:
  • http://mi.mathnet.ru/eng/msb823
  • https://doi.org/10.4213/sm823
  • http://mi.mathnet.ru/eng/msb/v195/i5/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Mironov, “Commuting difference operators with polynomial coefficients”, Russian Math. Surveys, 62:4 (2007), 819–820  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. E. Mironov, “Discrete analogues of Dixmier operators”, Sb. Math., 198:10 (2007), 1433–1442  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. E. Mironov, “O kommutiruyuschikh differentsialnykh operatorakh ranga $2$”, Sib. elektron. matem. izv., 6 (2009), 533–536  mathnet  mathscinet  elib
    4. Alex Kasman, Emma Previato, “Factorization and Resultants of Partial Differential Operators”, Math.Comput.Sci, 2011  crossref  mathscinet  zmath
    5. A. B. Zheglov, A. E. Mironov, “Moduli Beikera – Akhiezera, puchki Krichevera i kommutativnye koltsa differentsialnykh operatorov v chastnykh proizvodnykh”, Dalnevost. matem. zhurn., 12:1 (2012), 20–34  mathnet
    6. Dafeng Zuo, “Commuting differential operators of rank 3 associated to a curve of genus 2”, SIGMA, 8 (2012), 044, 11 pp.  mathnet  crossref  mathscinet
    7. V. N. Davletshina, “O samosopryazhennykh kommutiruyuschikh differentsialnykh operatorakh ranga dva”, Sib. elektron. matem. izv., 10 (2013), 109–112  mathnet
    8. O. I. Mokhov, “On Commutative Subalgebras of the Weyl Algebra Related to Commuting Operators of Arbitrary Rank and Genus”, Math. Notes, 94:2 (2013), 298–300  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. A.E.. Mironov, “Self-adjoint commuting ordinary differential operators”, Invent. math, 2013  crossref  mathscinet
    10. V. N. Davletshina, E. I. Shamaev, “On commuting differential operators of rank $2$”, Siberian Math. J., 55:4 (2014), 606–610  mathnet  crossref  mathscinet  isi
    11. V. N. Davletshina, “Self-Adjoint Commuting Differential Operators of Rank 2 and Their Deformations Given by Soliton Equations”, Math. Notes, 97:3 (2015), 333–340  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. A.E.. Mironov, A.B.. Zheglov, “Commuting Ordinary Differential Operators with Polynomial Coefficients and Automorphisms of the First Weyl Algebra”, Int Math Res Notices, 2015, rnv218  crossref  mathscinet
    13. V. N. Davletshina, “Commuting differential operators of rank $2$ with trigonometric coefficients”, Siberian Math. J., 56:3 (2015), 405–410  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    14. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:434
    Full text:163
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019